I went off my Effexor for a couple of days (after only being on it for 2 days. New meds) and was feeling great. In other words, I WASN'T feeling the horrible gut churning nausea or back of head pressure that I had been experiencing. I decided today to try again, and now I feel horrible! I feel like I'm going to be sick all the time, and my head aches like crazy. I don't know, I guess I'm just being a wuss. lol. Anyone know of any home remedies for nausea? I imagine there's a lot of meds out there that have a similar effect, so someone must have an idea!
Posts You May Be Interested In
A friend sent this to me..As far as I can see, grief will never truly end.It may become softer overtime, more gentleand some days will feel sharp.But grief will last as long as Love does - ForeverIt's simply the way the absence of your loved onemanifests in your heart. A deep longing accompaniedby the deepest Love some days. The heavy fog mayreturn and the next day, it may recede.Once again, it's...
Today is my 25th birthday, to my somewhat lack of surprise I can see already no one really seems to care. I've always been the kinda person to make sure that everyone I Care about feels appreciated and knew somebody had their back. I can count 4 times this year when I Went out of my way to make sure a "friend" felt good on their birthday, especially if they got left hanging. Its early in the...